About 9 hours after my daughters first dose of florinef she started complain of joint pain in her knees. She says it hurts to walk. I'm putting in call to the cardiologist but do I stop giving it to her?
I would try to get through to the cardiologist on call if you haven't heard back. If there isn't a number/connection for an on-call service when you call the cardiologist's office, you may try calling the hospital with which your daughter's cardiologist is affiliated and explain to them that you can't get a hold of your daughter's cardio, have an urgent question about side effects of a new medication and whether to discontinue the med, and need to speak with the cardiologist on call. They should be able to page the cardiologist on call in the hospital for you and have them call you back (should be in 30 minutes or less in most cases).
As a last resort you could try calling a 24-hour pharmacy if it's after-hours and you just want to ask if it's safe to suddenly discontinue the med after X amount of doses/X number of days on it. They may be able to answer that for you, as pharmacists are pretty knowledgable about the effects of various meds and what needs tapering and what doesn't, etc.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.